Folgen
Jinpeng An
Jinpeng An
Zugehörigkeit unbekannt
Keine bestätigte E-Mail-Adresse
Titel
Zitiert von
Zitiert von
Jahr
-dimensional badly approximable vectors and Schmidt’s game
J An
452016
Badziahin–Pollington–Velani's theorem and Schmidt's game
J An
Bulletin of the London Mathematical Society 45 (4), 721-733, 2013
372013
On the dimension datum of a subgroup and its application to isospectral manifolds
J An, JK Yu, J Yu
Journal of Differential Geometry 94 (1), 59-85, 2013
342013
Badly approximable points on planar curves and winning
J An, V Beresnevich, S Velani
Advances in Mathematics 324, 148-202, 2018
232018
Bounded Orbits of Diagonalizable Flows on SL3(ℝ)/SL3(ℤ)
J An, L Guan, D Kleinbock
International mathematics research notices 2015 (24), 13623-13652, 2015
202015
Rigid geometric structures, isometric actions, and algebraic quotients
J An
Geometriae Dedicata 157 (1), 153-185, 2012
172012
Bounded orbits of diagonalizable flows on finite volume quotients of products of SL2 (R)
J An, A Ghosh, L Guan, T Ly
Advances in Mathematics 354, 106743, 2019
152019
Nonabelian cohomology with coefficients in Lie groups
J An, Z Wang
Transactions of the American Mathematical Society 360 (6), 3019-3040, 2008
132008
An implicit function theorem for Banach spaces and some applications
J An, KH Neeb
Mathematische Zeitschrift 262, 627-643, 2009
112009
Nonabelian harmonic analysis and functional equations on compact groups
J An, D Yang
arXiv preprint arXiv:0809.0911, 2008
102008
A generalization of random matrix ensemble, I: General theory
J An, Z Wang, K Yan
Pacific journal of mathematics 228 (1), 1-17, 2006
92006
On the realization of Riemannian symmetric spaces in Lie groups
J An, Z Wang
Topology and its Applications 153 (7), 1008-1015, 2006
92006
On the realization of Riemannian symmetric spaces in Lie groups II
J An, Z Wang
Topology and its Applications 153 (15), 2943-2947, 2006
82006
Rigidity of stable Lyapunov exponents and integrability for Anosov maps
J An, S Gan, R Gu, Y Shi
Communications in Mathematical Physics, 1-47, 2023
72023
Non-dense orbits on homogeneous spaces and applications to geometry and number theory
J An, L Guan, D Kleinbock
Ergodic Theory and Dynamical Systems 42 (4), 1327-1372, 2022
72022
Divergent trajectories on products of homogeneous spaces
J An, L Guan, A Marnat, R Shi
Advances in Mathematics 390, 107910, 2021
72021
Universal subspaces for compact Lie groups
J An, DŽ Ðoković
Walter de Gruyter GmbH & Co. KG 2010 (647), 151-173, 2010
72010
A Generalization of random matrix ensemble II: concrete examples and integration formulae
J An, Z Wang, K Yan
arXiv preprint math-ph/0502021, 2005
72005
On the small measure expansion phenomenon in connected noncompact nonabelian groups
J An, Y Jing, CM Tran, R Zhang
arXiv preprint arXiv:2111.05236, 2021
62021
A Levi-Civitá equation on compact groups and nonabelian Fourier analysis
J An, D Yang
Integral Equations and Operator Theory 66 (2), 183-195, 2010
62010
Das System kann den Vorgang jetzt nicht ausführen. Versuchen Sie es später erneut.
Artikel 1–20